# SDR SWAA960666

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND FWD SERVICE DOOR WEB ON FWD SIDE OF LOWER SUPPORT CASTING CRACKED.  REPAIRED PER BOEING SRM.
